Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 252, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 26, 2015, 6:25 PM CDT for 5 counties in Arkansas. It was in force for 65 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 6:25 PM CDT (23:25 UTC)
- Expired
- Jun 26, 2015, 7:30 PM CDT
- In force
- 65 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Conway County, AR, Faulkner County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 22 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:30 PM CDT | TSTM WND DMG | Hot Springs Village, AR | A TREE WAS TOPPLED ONTO A POWER LINE NEAR HOT SPRINGS VILLAGE. |
| Jun 26, 6:45 PM CDT | TSTM WND GST 60 | Conway, AR | |
| Jun 26, 7:00 PM CDT | TSTM WND DMG | Benton, AR | ONE TREE SNAPPED NEAR GROUND LEVEL. |
| Jun 26, 7:05 PM CDT | TSTM WND DMG | 1 S Jacksonville, AR | TREE DOWN ON SOUTHEASTERN ROAD. |
| Jun 26, 7:05 PM CDT | TSTM WND DMG | North Little Rock, AR | A FEW TREES BLOWN OVER NEAR THE INTERSECTION OF MCCAIN AND WARDEN ROAD. |
| Jun 26, 7:09 PM CDT | TSTM WND GST 59 | Little Rock Airport, AR | |
| Jun 26, 7:10 PM CDT | TSTM WND DMG | Downtown Little Rock, AR | SEVERAL TREES REPORTED DOWN ACROSS DOWNTOWN LITTLE ROCK. |
| Jun 26, 7:12 PM CDT | TSTM WND GST 63 | Little Rock Afb, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 11.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1924 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
031
WUUS54 KLZK 262325
SVRLZK
ARC029-045-105-119-125-270030-
/O.NEW.KLZK.SV.W.0252.150626T2325Z-150627T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
SOUTHERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
EASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
PULASKI COUNTY IN CENTRAL ARKANSAS...
CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 730 PM CDT
* AT 620 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORRILTON TO PERRYVILLE AND JESSIEVILLE...
AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE...
LITTLE ROCK AFB... LAKE MAUMELLE... JACKSONVILLE...
HOT SPRINGS VILLAGE...
DOWNTOWN LITTLE ROCK... CONWAY...
BRYANT... BENTON... WILLIAMS JUNCTION...
VILONIA... TOAD SUCK... SYLVAN HILLS...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 117 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 112 AND 160.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3455 9245 3461 9288 3463 9288 3464 9297
3489 9279 3518 9264 3514 9212 3502 9212
3501 9211 3481 9209
TIME...MOT...LOC 2324Z 275DEG 29KT 3516 9271 3489 9275
3468 9300
HAIL...0.88IN
WIND...60MPH
$$
462 follow-up statements
709
WWUS54 KLZK 262346
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 PM CDT FRI JUN 26 2015
ARC029-045-105-119-125-270030-
/O.CON.KLZK.SV.W.0252.000000T0000Z-150627T0030Z/
CONWAY AR-FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR-
646 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SALINE...PULASKI...EASTERN PERRY...SOUTHERN FAULKNER AND SOUTHEASTERN
CONWAY COUNTIES UNTIL 730 PM CDT...
AT 644 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CONWAY TO ROLAND TO 7 MILES SOUTHEAST OF LAKE
WINONA...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE...
LITTLE ROCK AFB... LAKE MAUMELLE... JACKSONVILLE...
HOT SPRINGS VILLAGE...
DOWNTOWN LITTLE ROCK... CONWAY...
BRYANT... BENTON... VILONIA...
TOAD SUCK... SYLVAN HILLS... SHANNON HILLS...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 117 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 119 AND 160.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3455 9245 3461 9288 3463 9288 3464 9297
3489 9271 3516 9254 3514 9212 3503 9212
3501 9211 3481 9209
TIME...MOT...LOC 2346Z 275DEG 29KT 3506 9233 3489 9245
3472 9273
HAIL...0.88IN
WIND...60MPH
$$
46242
WWUS54 KLZK 270020
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
720 PM CDT FRI JUN 26 2015
ARC029-105-270028-
/O.CAN.KLZK.SV.W.0252.000000T0000Z-150627T0030Z/
CONWAY AR-PERRY AR-
720 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERRY AND SOUTHEASTERN
CONWAY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE
WARNED AREA.
&&
LAT...LON 3455 9245 3460 9275 3482 9235 3504 9232
3502 9212 3501 9211 3481 9209
TIME...MOT...LOC 0018Z 275DEG 29KT 3496 9208 3478 9216
3460 9239
$$
ARC045-119-125-270030-
/O.CON.KLZK.SV.W.0252.000000T0000Z-150627T0030Z/
FAULKNER AR-PULASKI AR-SALINE AR-
720 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SALINE...CENTRAL PULASKI AND SOUTHEASTERN FAULKNER COUNTIES UNTIL 730
PM CDT...
AT 715 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LITTLE ROCK AIR FORCE BASE TO PROTHRO JUNCTION TO
SHANNON HILLS...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... LITTLE ROCK AFB...
JACKSONVILLE... DOWNTOWN LITTLE ROCK...
BRYANT... BENTON... SYLVAN HILLS...
SHANNON HILLS... PROTHRO JUNCTION... OTTER CREEK...
OLMSTEAD... MCALMONT... MARCHE...
MABELVALE...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 117 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 160.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3455 9245 3460 9275 3482 9235 3504 9232
3502 9212 3501 9211 3481 9209
TIME...MOT...LOC 0018Z 275DEG 29KT 3496 9208 3478 9216
3460 9239
HAIL...0.88IN
WIND...60MPH
$$
46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:45 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 26, 2:45 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 245 PM CDT FRI JUN 26 2015 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT SHOWERS AND THUNDERSTORMS HAVE ERUPTED ACROSS THE NORTHERN PART OF THE STATE WHERE A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT. CONVECTION IS DEVELOPING ALONG AN INSTABILITY AXIS ASSOCIATED WITH AN ADVANCING FRONTAL BOUNDARY CURRENTLY LOCATED OVER SOUTHWEST KANSAS AND NORTHEAST OKLAHOMA. ALL SHORT TERM MODELS ARE IN GENERALLY GOOD AGREEMENT AND A BLEND OF FORECAST SOLUTIONS IS PREFERRED. BOUNDARY IS FORECASTED TO MOVE INTO THE NORTHERN PART OF THE STATE THIS EVENING BEFORE CLEARING THE STATE EARLY SATURDAY. AS FRONT SAGS TO THE SOUTH...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME OF THE STORMS COULD SEVERE...ESPECIALLY THIS EVENING WITH A GENERAL HALF TO THREE QUARTERS OF AN INCH RAIN EXPECTED. LOCALLY HEAVIER AMOUNTS WILL IMPOSSIBLE NEAR AND NEAR THE STRONGER STORMS. SURFACE HIGH PRESSURE WILL DOMINATE FOR THE WEEKEND BEHIND THE FRONT. UPPER LEVEL FLOW BECOMES HIGHLY AMPLIFIED WITH A SPRAWLING UPPER RIDGE OVER THE WESTERN CONUS AND SUBSEQUENT DOWNSTREAM TROFFING COVERING THE EASTERN HALF OF THE NATION. THIS WILL RESULT IN NORTHWEST FLOW ALOFT WITH A COOLER AND DRIER AIRMASS SETTLING IN WITH TEMPERATURES 10 DEGREES OR MORE COOLER VERSUS WHAT THE AREA HAS EXPERIENCED THE PAST WEEK. UPPER FLOW WILL ALLOW ANOTHER WEAK COLD FRONT TO MOVE THROUGH ON SUNDAY NIGHT AND MONDAY WITH MINIMAL PRECIPITATION CHANCES EXPECTED. MAV/MEX NUMBERS LOOK GOOD AND ARE GENERALLY ACCEPTED. && .LONG TERM...TUESDAY THROUGH FRIDAY... WEAK NW FLOW WILL BE IN PLACE OVER THE STATE AT THE START OF THE LONG TERM PERIOD WITH A TROUGH OVER THE GREAT LAKES REGION AND A RIDGE OVER THE SWRN CONUS. EVEN WITH THIS WEAK NW FLOW ALOFT...FLOW NEAR THE SFC WILL REMAIN SRLY...WHICH WILL ALLOW TEMPS TO REMAIN AROUND NORMAL. WEAK DISTURBANCES ALOFT WILL KEEP SOME RAIN CHANCES IN THE FORECAST...ESPECIALLY LATER IN THE WEEK WHEN ANOTHER FRONT MOVES CLOSER TO THE STATE. HOWEVER...KEEP POPS IN THE LOW CHANCE CATEGORY EACH DAY WITH NO SIGNIFICANT FORCING MECHANISMS EXPECTED UNTIL THU NIGHT. EVEN THEN...TIMING DIFFERENCES ALSO KEEP POPS FROM GETTING TOO HIGH AT THIS TIME. OVERALL...THE OPPRESSIVE HEAT LOOKS TO REMAIN AT BAY FOR NOW THROUGH THE LONG TERM PERIOD...WITH NEAR NORMAL CONDITIONS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 66 83 63 85 / 60 10 0 10 CAMDEN AR 72 87 66 90 / 60 30 10 0 HARRISON AR 62 80 61 83 / 50 10 0 10 HOT SPRINGS AR 70 86 66 88 / 60 10 0 0 LITTLE ROCK AR 70 86 68 88 / 60 10 0 0 MONTICELLO AR 72 85 66 88 / 60 40 10 0 MOUNT IDA AR 69 85 63 87 / 60 10 0 0 MOUNTAIN HOME AR 64 81 61 84 / 60 10 0 10 NEWPORT AR 67 84 65 86 / 60 10 0 0 PINE BLUFF AR 71 84 67 87 / 60 20 10 0 RUSSELLVILLE AR 68 85 65 87 / 60 10 0 0 SEARCY AR 68 84 65 86 / 60 10 0 0 STUTTGART AR 70 84 68 87 / 60 20 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...62 / LONG TERM...56
Hazardous weather outlook, Jun 26, 5:00 AM CDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI JUN 26 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT UNSETTLED WEATHER CONDITIONS WILL RETURN TO THE NATURAL STATE THIS AFTERNOON AND TONIGHT AS A COLD FRONT DROPS SOUTHWARD INTO ARKANSAS. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE AHEAD OF THE FRONT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS FOR MUCH OF ARKANSAS...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND LARGE HAIL. HEAVY DOWNPOURS COULD LEAD TO LOCALIZED FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR PARTS OF ARKANSAS THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Special weather statement, Jun 26, 12:55 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 PM CDT FRI JUN 26 2015
ARZ004>006-015-261840-
BAXTER AR-FULTON AR-IZARD AR-MARION AR-
1255 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...NORTHWESTERN
IZARD...WESTERN FULTON AND BAXTER COUNTIES UNTIL 145 PM CDT...
AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF
MOUNTAIN HOME TO 2 MILES SOUTHEAST OF FLIPPIN TO 4 MILES WEST OF
YELLVILLE...AND MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... MOUNTAIN HOME... VIOLA...
STURKIE... SHIPP... SALESVILLE...
SALEM ARPT... RUSH... RODNEY...
ROBINSON PT LNDG... OTT... NORFORK DAM...
NORFORK... LOWER BUFFALO WILDERNESS AREA...
LION HILL... HERRON... GASSVILLE...
GAMALIEL LANDING...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3650 9189 3632 9181 3616 9212 3611 9249
3611 9272 3622 9287 3647 9220 3651 9217
TIME...MOT...LOC 1755Z 277DEG 17KT 3633 9232 3625 9255
3622 9274
62Special weather statement, Jun 26, 1:26 PM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 126 PM CDT FRI JUN 26 2015 ARZ006-007-015-261855- FULTON AR-IZARD AR-SHARP AR- 126 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHARP...NORTHERN IZARD AND SOUTHERN FULTON COUNTIES UNTIL 200 PM CDT... AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF OXFORD...OR 7 MILES NORTH OF MELBOURNE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MELBOURNE... ASH FLAT... OXFORD... MYRON... LACROSSE... HORSESHOE BEND... FRANKLIN... BALLARD... ZION... WISEMAN... VIOLET HILL... UNION... SAGE... LARKIN... EVENING SHADE... BROCKWELL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3623 9152 3601 9156 3608 9204 3629 9196 TIME...MOT...LOC 1826Z 277DEG 23KT 3615 9191 62
Special weather statement, Jun 26, 1:35 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 135 PM CDT FRI JUN 26 2015 ARZ003-004-012-013-261920- BOONE AR-MARION AR-NEWTON AR-SEARCY AR- 135 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN BOONE... NORTHWESTERN SEARCY...NORTHEASTERN NEWTON AND SOUTHERN MARION COUNTIES UNTIL 215 PM CDT... AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTH OF JASPER...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... JASPER... WESTERN GROVE... SAINT JOE... PRUITT... POINT PETER... PIERCETOWN... MARSENA... EULA... ERBIE... DUFF... CARVER... YARDELLE... WOOLUM RECREATION AREA... VENDOR... SNOWBALL... SILVER HILL... PINDALL... PARTHENON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3610 9270 3586 9274 3596 9330 3614 9327 TIME...MOT...LOC 1835Z 278DEG 20KT 3603 9318 56
Special weather statement, Jun 26, 2:34 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 PM CDT FRI JUN 26 2015
ARZ016-262005-
INDEPENDENCE AR-
234 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN INDEPENDENCE COUNTY
UNTIL 300 PM CDT...
AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF CUSHMAN...OR 6 MILES NORTHWEST OF
BATESVILLE...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BATESVILLE... MOOREFIELD... SULPHUR ROCK...
SANDTOWN... PFEIFFER... JAMES...
GAINESBORO... CURIA... CHARLOTTE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3572 9139 3579 9178 3591 9175 3594 9147
3589 9146 3589 9138
TIME...MOT...LOC 1935Z 273DEG 16KT 3585 9168
62Special weather statement, Jun 26, 2:54 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 254 PM CDT FRI JUN 26 2015 ARZ013-021-022-262025- JOHNSON AR-POPE AR-SEARCY AR- 254 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SEARCY... NORTHERN POPE AND EASTERN JOHNSON COUNTIES UNTIL 330 PM CDT... AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTH OF BERTHA...OR 20 MILES NORTHEAST OF CLARKSVILLE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SOLO... SMYRNA... SIMPSON... TREAT... LONG POOL CAMPGROUND... BAYOU BLUFF CAMPGROUND... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3573 9291 3548 9291 3556 9326 3566 9326 TIME...MOT...LOC 1954Z 268DEG 19KT 3562 9316 226
Special weather statement, Jun 26, 2:57 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CDT FRI JUN 26 2015
ARZ012-021-262025-
JOHNSON AR-NEWTON AR-
257 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND NORTHERN
JOHNSON COUNTIES UNTIL 330 PM CDT...
AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF HORSEHEAD LAKE...OR 18 MILES
NORTHWEST OF CLARKSVILLE...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
ROSETTA... MINERAL SPGS REC AREA...
DEVILS KNOB... YALE...
WOLF PEN CAMPGROUND... SALUS...
OZONE... OARK... HILLCREST...
HIGH BANK... FRILEY... FALLSVILLE...
CATALPA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3577 9370 3577 9369 3577 9353 3579 9352
3579 9327 3552 9330 3561 9371
TIME...MOT...LOC 1957Z 280DEG 20KT 3568 9361
226The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:19 AM CDT | Special Weather Statement | LZK | Boone | 31 min |
| Jun 26, 11:55 AM CDT | Special Weather Statement | LZK | Marion | 45 min |
| Jun 26, 12:42 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 48 min |
| Jun 26, 12:55 PM CDT | Special Weather Statement | LZK | Baxter, Marion | 45 min |
| Jun 26, 1:26 PM CDT | Special Weather Statement | LZK | Izard | 29 min |
| Jun 26, 1:32 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp | 43 min |
| Jun 26, 1:35 PM CDT | Special Weather Statement | LZK | Newton | 45 min |
| Jun 26, 1:53 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 52 min |
| Jun 26, 2:09 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone | 23 min |
| Jun 26, 2:21 PM CDT | Tornado Warning | LZK | Izard, Stone | 9 min |
| Jun 26, 2:33 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 27 min |
| Jun 26, 2:34 PM CDT | Special Weather Statement | LZK | Independence | 31 min |
| Jun 26, 2:54 PM CDT | Special Weather Statement | LZK | Pope | 31 min |
| Jun 26, 2:57 PM CDT | Special Weather Statement | LZK | Johnson | 28 min |
| Jun 26, 3:24 PM CDT | Severe Thunderstorm Warning | LZK | Johnson | 51 min |
| Jun 26, 3:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 36 min |
| Jun 26, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 39 min |
| Jun 26, 5:01 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 44 min |
| Jun 26, 5:06 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton | 39 min |
| Jun 26, 5:22 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Yell | 53 min |
| Jun 26, 5:36 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 24 min |
| Jun 26, 5:49 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 56 min |
| Jun 26, 5:56 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Perry, Pope, Yell | 49 min |
| Jun 26, 5:58 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 32 min |
| Jun 26, 6:28 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 32 min |
| Jun 26, 6:47 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.